2135 résultats  enregistrer la recherche


hal-01202019v1  Communication dans un congrès
Emanuela AbbateNejib ZemzemiYves CoudièreJean-Frédéric Gerbeau. In silico assessment of drugs effects on human embryonic stem cells derived cardiomyocytes electrical activity
LACM 2015 (2nd International Workshop on Latest Advances in Cardiac Modeling), Mar 2015, German Heart Center, Munich, Germany. 2015, 〈https://www.lnm.mw.tum.de/lacm2015/〉
hal-01448265v1  Article dans une revue
Mama AbdelliAlain Haraux. Global behavior of the solutions to a class of nonlinear, singular second order ODE
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2014, 96, pp.18-37
...
hal-00592798v1  Communication dans un congrès
Remi AbgrallCharbel Farhat. Calcul d'interfaces entre matériaux en compressible
10e colloque national en calcul des structures, May 2011, Giens, France. pp.Clé USB, 2011
...
hal-01023969v1  Document associé à des manifestations scientifiques
Yves Achdou. Hamilton-Jacobi equations on networks as limits of singularly perturbed problems
NETCO 2014, 2014, Tours, France
...
hal-01544509v1  Pré-publication, Document de travail
Yves AchdouAlessio Porretta. MEAN FIELD GAMES WITH CONGESTION
2017
...
hal-00503910v4  Article dans une revue
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations on networks
IFAC proceedings volumes, Elsevier, 2011, 44 (1), pp.2577-2582. 〈10.3182/20110828-6IT-1002.01084〉
...
hal-00353135v2  Article dans une revue
Yves AchdouNicoletta Tchou. Trace Theorems for a Class of Ramified Domains with Self-Similar Fractal Boundaries
SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis, springer, 2010, 42 (4), pp.1449-1482. 〈10.1137/090747294〉
...
hal-00555205v1  Article dans une revue
Yves AchdouThibaut DeheuvelsNicoletta Tchou. JLip versus Sobolev Spaces on a Class of Self-Similar Fractal Foliages
Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 97 (2), pp.142-172. 〈10.1016/j.matpur.2011.07.002〉
...
hal-00656919v1  Article dans une revue
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. 〈10.1007/s00030-012-0158-1〉
hal-00724771v1  Article dans une revue
Yves AchdouFabio CamilliLucilla Corrias. On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2014, 19 (3), pp.629 - 650. 〈10.3934/dcdsb.2014.19.629〉
...
hal-01456509v1  Article dans une revue
Yves AchdouFabio CamilliLucilla Corrias. On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2014, 19, pp.629 - 650. 〈10.3934/dcdsb.2014.19.629〉
...
hal-01166411v2  Article dans une revue
Yves AchdouThibaut Deheuvels. A Transmission Problem across a Fractal Self-similar Interface
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2016, 14 (2), pp.708-736. 〈10.1137/15M1029497〉
hal-00724772v1  Article dans une revue
Yves AchdouFabio CamilliItalo Capuzzo Dolcetta. Mean field games: convergence of a finite difference method
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.2585-2612. 〈10.1137/120882421〉